# SDR AU000681

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Seized
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(AUS) RT ENGINE GAS GENERATOR MODULE AND POWER SECTION SEIZED.
